Jenburkt Pharmaceuticals Ltd
Jenburkt Pharmaceuticals Ltd
Jenburkt Pharmaceuticals Ltd

Anti-cough, cold & allergy

Back to products
ALLERZINE TABLETS  
Levocetirizine Dihydrochloride 5 mg
PIRITEXYL COUGH SYRUP  
Each 5 ml contains:  
Dextromethorphan Hydrobromide 5 mg
Pseudoephedrine Hydrochloride 30 mg
Ammonium Chloride 50 mg
Menthol 2.5 mg
 
  1. Products listed are available in selected countries.
  2. Products falling under Patent are not for Sale in the Countries where specific Product Patent is in force.